MAUDE Adverse Event Report: Bien-Air Surgery SA, Le Noirmont, Switzerland OSSEODUO foot pedal; Control unit foot pedal

Bien-Air Surgery SA, Le Noirmont, Switzerland OSSEODUO foot pedal; Control unit foot pedal
Model Number 1600517
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
After stepping on the foot pedal and releasing the foot, the motor kept on rotating.The magnet of the foot pedal came off its location.No patient was involved in the incident.
 
Additional Manufacturer Narrative
Event submitted in response to 483 dated (b)(6)2023.

Brand Name
OSSEODUO foot pedal
Common Device Name
Control unit foot pedal
Manufacturer (Section D)
Bien-Air Surgery SA, Le Noirmont, Switzerland
rue de l'ouest 2b
le noirmont, jura 2340
SZ  2340
Manufacturer (Section G)
Bien-Air Surgery SA
rue de l'ouest 2b
le noirmont, jura 2340
SZ   2340
Manufacturer Contact
rivo razafintseheno
rue de l'ouest 2b
le noirmont, jura 2340
SZ   2340
MDR Report Key50927699
Report Number3003800209-2024-00001
Device Sequence Number21213745
Product Code HBC
UDI-Device Identifier17630055505245
UDI-Public17630055505245
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1600517
Device Catalogue Number1600517-001
Date Returned to Manufacturer02/05/2019
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES#86419
Patient Sequence Number1
Patient SexUnknown